RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kolokoltsov, Vassili Nikitich

Statistics Math-Net.Ru
Total publications: 22
Scientific articles: 22
Presentations: 7

Number of views:
This page:1480
Abstract pages:6334
Full texts:2367
References:549
Professor
Doctor of physico-mathematical sciences (1994)
Birth date: 8.08.1959
E-mail:
Website: https://warwick.ac.uk/fac/sci/statistics/staff/academic-research/kolokoltsov/
Keywords: probability; stochastic process; path integration; asymptotic expansion; games; optimal control; idempotent mathematics; integrability of geodesic flows; deterministic and stochastic Schrodinger and heat equation; semi-classical approximation.
   
Main publications:
  • V. N. Kolokoltsov, V. P. Maslov. Idempotent Analysis and its Applications to Optimal Control Theory (Monograph). Moscow, Nauka, 1994 (in Russian).
  • V. N. Kolokoltsov, V. P. Maslov. Idempotent Analysis and its Applications (Monograph). Kluwer, 1998.
  • V. N. Kolokoltsov. Semiclassical Analysis for Diffusions and Stochastic Processes (Monograph). Springer Lecture Notes Math. v. 1724, 2000.

http://www.mathnet.ru/eng/person13263
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/208291

Publications in Math-Net.Ru
2019
1. V. N. Kolokoltsov, “Mixed Fractional Differential Equations and Generalized Operator-Valued Mittag-Leffler Functions”, Mat. Zametki, 106:5 (2019),  687–707  mathnet; Math. Notes, 106:5 (2019), 740–756  isi  scopus
2018
2. V. N. Kolokoltsov, M. S. Troeva, “Regularity and sensitivity for McKean–Vlasov type SPDEs generated by stable-like processes”, Probl. Anal. Issues Anal., 7(25):2 (2018),  69–81  mathnet  isi  elib
2013
3. Vassili N. Kolokoltsov, Marianna S. Troeva, Wei Yang, “Mean field games based on the stable-like processes”, Mat. Teor. Igr Pril., 5:4 (2013),  33–65  mathnet; Autom. Remote Control, 77:11 (2016), 2044–2064
2011
4. V. N. Kolokoltsov, “Stochastic Monotonicity and Duality for One-Dimensional Markov Processes”, Mat. Zametki, 89:5 (2011),  694–704  mathnet  mathscinet; Math. Notes, 89:5 (2011), 652–660  isi  scopus
2008
5. V. N. Kolokoltsov, “Generalized Continuous-Time Random Walks, Subordination by Hitting Times, and Fractional Dynamics”, Teor. Veroyatnost. i Primenen., 53:4 (2008),  684–703  mathnet  mathscinet  zmath; Theory Probab. Appl., 53:4 (2009), 594–609  isi  scopus
2003
6. V. N. Kolokoltsov, “Schrödinger operators with singular potentials and magnetic fields”, Mat. Sb., 194:6 (2003),  105–126  mathnet  mathscinet  zmath  elib; Sb. Math., 194:6 (2003), 897–917  isi  scopus
1999
7. V. N. Kolokoltsov, “Idempotent structures in optimization”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 65 (1999),  118–174  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 104:1 (2001), 847–880
1995
8. S. Yu. Dobrokhotov, V. N. Kolokoltsov, V. Martines Olive, “Asymptotically stable invariant tori of a vector field $V(x)$ and the quasimodes of the operator $V(x)\cdot\nabla-\varepsilon\Delta$”, Mat. Zametki, 58:2 (1995),  301–306  mathnet  mathscinet  zmath; Math. Notes, 58:2 (1995), 880–884  isi
1994
9. V. N. Kolokoltsov, “Estimates of accuracy for the asymptotics of the Laplace integral”, Trudy Mat. Inst. Steklov., 203 (1994),  113–115  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 203 (1995), 101–103
1993
10. S. Yu. Dobrokhotov, V. N. Kolokoltsov, “Splitting amplitudes of the lowest energy levels of the Schrödinger operator with double-well potential”, TMF, 94:3 (1993),  426–434  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 94:3 (1993), 300–305  isi
1991
11. V. N. Kolokoltsov, “Application of quasi-classical methods in a study of the Belavkin quantum filtration”, Mat. Zametki, 50:5 (1991),  153–156  mathnet  mathscinet  zmath; Math. Notes, 50:5 (1991), 1204–1206  isi
12. V. P. Belavkin, V. N. Kolokoltsov, “Semiclassical asymptotics of quantum stochastic equations”, TMF, 89:2 (1991),  163–177  mathnet  mathscinet; Theoret. and Math. Phys., 89:2 (1991), 1127–1138  isi
13. S. Yu. Dobrokhotov, V. N. Kolokoltsov, V. P. Maslov, “Splitting of the lowest energy levels of the Schrödinger equation and asymptotic behavior of the fundamental solution of the equation $hu_t=h^2\Delta u/2-V(x)u$”, TMF, 87:3 (1991),  323–375  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 87:3 (1991), 561–599  isi
1990
14. V. N. Kolokoltsov, “The Maslov index in infinite-dimensional symplectic geometry”, Mat. Zametki, 48:6 (1990),  142–145  mathnet  mathscinet  zmath
1989
15. V. N. Kolokoltsov, V. P. Maslov, “Idempotent analysis as a tool of control theory and optimal synthesis. 2”, Funktsional. Anal. i Prilozhen., 23:4 (1989),  53–62  mathnet  mathscinet  zmath; Funct. Anal. Appl., 23:4 (1989), 300–307  isi
16. V. N. Kolokoltsov, V. P. Maslov, “Idempotent analysis as a tool of control theory and optimal synthesis. I”, Funktsional. Anal. i Prilozhen., 23:1 (1989),  1–14  mathnet  mathscinet  zmath; Funct. Anal. Appl., 23:1 (1989), 1–11  isi
17. V. N. Kolokoltsov, “Turnpikes and infinite extremals in Markov decision processes”, Mat. Zametki, 46:4 (1989),  118–120  mathnet  mathscinet  zmath
1988
18. V. N. Kolokoltsov, D. R. Lebedev, “An infinite series of local conservation laws of Miura type for higher Benney equations”, Uspekhi Mat. Nauk, 43:4(262) (1988),  193–194  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:4 (1988), 211–212  isi
1987
19. V. N. Kolokoltsov, V. P. Maslov, “The Cauchy problem for the homogeneous Bellman equation”, Dokl. Akad. Nauk SSSR, 296:4 (1987),  796–800  mathnet  mathscinet; Dokl. Math., 36:2 (1988), 326–330
20. V. N. Kolokoltsov, V. P. Maslov, “General form of endomorphisms in the space of continuous functions with values in a numerical commutative semiring (with the operation $\oplus=\max$)”, Dokl. Akad. Nauk SSSR, 295:2 (1987),  283–287  mathnet  mathscinet; Dokl. Math., 36:1 (1988), 55–59
1984
21. V. N. Kolokoltsov, “New examples of manifolds with closed geodesics”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1984, 4,  80–82  mathnet  mathscinet  zmath
1982
22. V. N. Kolokoltsov, “Geodesic flows on two-dimensional manifolds with an additional first integral that is polynomial in the velocities”, Izv. Akad. Nauk SSSR Ser. Mat., 46:5 (1982),  994–1010  mathnet  mathscinet  zmath; Math. USSR-Izv., 21:2 (1983), 291–306  isi  scopus

Presentations in Math-Net.Ru
1. Игры среднего поля
V. N. Kolokoltsov
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
December 19, 2019 11:00
2. Вырожденные диффузии на римановых и псевдоримановых многообразиях
V. N. Kolokoltsov
Differential geometry and applications
December 9, 2019 16:45
3. Диффузии на кокасательных расслоениях Римановых многообразий
V. N. Kolokoltsov
Modern geometry methods
December 19, 2018 18:30
4. Дробный анализ и дробные дифференциальные уравнения: истоки, примеры применений и последние достижения
V. N. Kolokoltsov
Dynamical systems and differential equations
December 17, 2018 18:30
5. Operator-valued fractional differential equations
V. N. Kolokoltsov
Complex analysis and mathematical physics
November 14, 2017 16:00
6. Ideal Maslov's gas, its phase transition to fluid, and phase transitions in new probability theory
Vassili Kolokoltsov
School-Seminar "Interaction of Mathematics and Physics: New Perspectives" for graduate students and young researchers
August 30, 2012 15:00   
7. Нелинейные псевдодифференциальные уравнения, возникающие в теории стохастических процессов
V. N. Kolokoltsov
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
March 3, 2011 11:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020